Alert archive / Connecticut / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 85, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Aug 27, 2020, 4:11 PM EDT for Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut; Suffolk County, New York. It was in force for 64 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2020, 4:11 PM EDT (20:11 UTC)
- Expired
- Aug 27, 2020, 5:15 PM EDT
- In force
- 64 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 41 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 4:12 PM EDT | TSTM WND DMG | Guilford, CT | LARGE TREE FELL ON SUV ON OLD QUARRY RD. TIME ESTIMATED FROM RADAR. |
| Aug 27, 4:12 PM EDT | MARINE TSTM WIND 40 | South End, CT | MEASURED GUST AT LIGHTHOUSE POINT. |
| Aug 27, 4:14 PM EDT | TSTM WND DMG | North Haven, CT | MULTIPLE LARGE TREES DOWN WITH EXTENSIVE DAMAGE TO HOMES ON PALMER ROAD. |
| Aug 27, 4:15 PM EDT | TSTM WND DMG | Branford, CT | NUMEROUS LARGE TREES AND POWER LINES DOWN ACROSS BRANFORD. |
| Aug 27, 4:16 PM EDT | TSTM WND DMG | Branford, CT | TREE TOPS TWISTED AND POWER LINES DOWN ON FEATHERBED LANE. |
| Aug 27, 4:38 PM EDT | TSTM WND DMG | Cutchogue, NY | LARGE BRANCH DOWN. |
| Aug 27, 4:40 PM EDT | TSTM WND DMG | Cutchogue, NY | LARGE TREE LIMB DOWN NEAR OREGON RD AND BRIDGE LANE |
| Aug 27, 4:40 PM EDT | TSTM WND DMG | Southold, NY | TREE DOWN BLOCKING RT 48. |
| Aug 27, 4:50 PM EDT | TSTM WND DMG | Greenport, NY | TREE DOWN AND BLOCKING WILLOW ST. |
| Aug 27, 4:50 PM EDT | MARINE TSTM WIND 53 | Reeves Park, NY | MEASURED GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 27, 3:19 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
204
WUUS51 KOKX 272011
SVROKX
CTC007-009-011-NYC103-272115-
/O.NEW.KOKX.SV.W.0085.200827T2011Z-200827T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
411 PM EDT Thu Aug 27 2020
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Southwestern New London County in southern Connecticut...
New Haven County in southern Connecticut...
Middlesex County in southern Connecticut...
Central Suffolk County in southeastern New York...
* Until 515 PM EDT.
* At 411 PM EDT, severe thunderstorms were located along a line
extending from near East Haddam to near Orange, moving southeast at
50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Chester and Killingworth around 415 PM EDT.
Clinton and Old Saybrook around 420 PM EDT.
Westbrook around 425 PM EDT.
Southold and Greenport around 440 PM EDT.
Wading River and Shelter Island around 445 PM EDT.
Riverhead and Sag Harbor around 450 PM EDT.
Westhampton and Bridgehampton around 455 PM EDT.
Mastic Beach around 500 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4069 7291 4069 7292 4098 7300 4100 7264
4122 7239 4124 7238 4120 7307 4144 7314
4164 7263 4129 7214 4123 7238 4112 7242
4120 7209 4105 7226 4114 7213 4101 7209
4107 7185 4106 7185
TIME...MOT...LOC 2011Z 336DEG 42KT 4143 7249 4131 7300
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
DBR2 follow-up statements
048
WWUS51 KOKX 272032
SVSOKX
Severe Weather Statement
National Weather Service New York NY
432 PM EDT Thu Aug 27 2020
CTC007-009-011-NYC103-272115-
/O.CON.KOKX.SV.W.0085.000000T0000Z-200827T2115Z/
New London CT-New Haven CT-Middlesex CT-Suffolk NY-
432 PM EDT Thu Aug 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN NEW LONDON...NEW HAVEN...MIDDLESEX AND CENTRAL
SUFFOLK COUNTIES...
At 432 PM EDT, severe thunderstorms were located along a line
extending from near Old Saybrook to 10 miles north of Rocky Point,
moving southeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
These severe storms will be near...
Greenport around 440 PM EDT.
Wading River and Shelter Island around 445 PM EDT.
Sag Harbor and Calverton around 450 PM EDT.
Riverhead and Manorville around 455 PM EDT.
Westhampton and Center Moriches around 500 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4069 7291 4069 7292 4098 7300 4100 7264
4122 7239 4124 7238 4120 7307 4144 7314
4164 7263 4129 7214 4123 7238 4112 7242
4120 7209 4105 7226 4114 7213 4101 7209
4107 7185 4106 7185
TIME...MOT...LOC 2032Z 336DEG 42KT 4122 7237 4110 7288
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
DBR047
WWUS51 KOKX 272109
SVSOKX
Severe Weather Statement
National Weather Service New York NY
509 PM EDT Thu Aug 27 2020
CTC007-009-011-NYC103-272119-
/O.EXP.KOKX.SV.W.0085.000000T0000Z-200827T2115Z/
New London CT-New Haven CT-Middlesex CT-Suffolk NY-
509 PM EDT Thu Aug 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NEW LONDON...NEW
HAVEN...MIDDLESEX AND CENTRAL SUFFOLK COUNTIES WILL EXPIRE AT 515 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with these thunderstorms.
A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.
LAT...LON 4069 7291 4069 7292 4098 7300 4100 7264
4122 7239 4124 7238 4120 7307 4144 7314
4164 7263 4129 7214 4123 7238 4112 7242
4120 7209 4105 7226 4114 7213 4101 7209
4107 7185 4106 7185
TIME...MOT...LOC 2109Z 336DEG 42KT 4083 7214 4071 7265
$$
DBRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:42 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 27, 2:42 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service New York NY 242 PM EDT Thu Aug 27 2020 .SYNOPSIS... A warm front becoming stationary north of the area this afternoon into Friday. The remnants of Laura are expected to impact the area Saturday. Fair weather is then expected into the beginning of next week. && .NEAR TERM /THROUGH TONIGHT/... **Potential for significant severe thunderstorms this afternoon into evening** A warm front, has pushed northeast of all but SE CT this afternoon, with marginal to moderate instability development across the SW half of CWA, slowly building NE through the afternoon. This building instability is being aided by strong surface heating and steep mid level lapse rates advecting in. Instability combined with strong low-mid level wind fields and deep layer shear values in the 50-60 kt range continue to warrant the SPC Enhanced Risk for severe weather. This means there is potential for a few particularly intense thunderstorms, bringing potential for destructive wind (75 mph or greater), large hail (2 inch diameter or larger), as well as an isolated tornado. Supercells are already developing over central and western NY this afternoon, and expected to increase in coverage across Central NY into southern New England along the stalled boundary by late afternoon thanks to approaching shortwave energy and right rear quad of upper jet. A potentially tornadic supercell entering Ulster County NY, feeding on enhanced helicity along warm front, could enter interior SW CT by around 4pm if it hold together. These storms will continue to sink S/SE across the area during the late afternoon hours into the evening. Discrete supercells will initially have potential for damaging to destructive winds (75+ mph) and large hail (2+"). Isolated tornadoes are possible as well, particularly in vicinity of enhanced helicity/vorticity of warm front, differential heating boundaries, and river valleys. The storms are likely to organize into several clusters, bowing segments or QLCS by this evening, with damaging to destructive winds being the primary threat. Isolated brief tornado threat would still exists as well for much of the area. Overall, think the best time range for storms remains roughly 3-7pm for Lower Hud and S CT, and 5 to 9 pm for NYC/NE NJ and LI. Once precipitation clears the coast by around 11pm the rest of the overnight period should be quiet, with perhaps a few lingering showers through around 2am. High temperatures today will range from the low to mid 90s across New York City and northeast New Jersey, to the mid to upper 70s across portions of New London County where the warm front may not lift fully through. With dew points rising into the upper 60s to around 70, this will result in heat index values rising into the mid and perhaps upper 90s in and around NE NJ and NYC. Overnight lows will range from the upper 60s in outlying areas to the low to mid 70s elsewhere. There is a moderate risk of rip current development at Atlantic Ocean beaches today, although it could become high late. && .SHORT TERM /FRIDAY/... With the next system to impact the area for the weekend remaining over the center of the country, Friday is expected to remain mostly dry to start. A few showers could then work into the area by afternoon, especially west of New York City. Highs will once again be above normal, rising to around 90 in and around the city and the mid to upper 80s elsewhere. Slightly lower temperatures combined with slightly lower dew points should keep heat index values in the upper 80s to lower 90s, just below advisory criteria. There is a moderate risk of rip current development at Atlantic Ocean beaches on Friday. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Shower chances will increase Friday night as an upper level trough approaches. The remnants of Laura are progged to be absorbed into the flow by that time, with the moisture and trof arriving Sat and Sat ngt. This aligns with the official NHC track placing the remnant low s of Nantucket 7 am Sun. Pops were limited to likely based on uncertainty this far out, and also because the 12Z ECMWF, which is much closer to the NHC track, is less bullish on hvy rainfall. High pres builds in Sun and Mon behind the sys with fair wx expected. The high builds offshore on Tue. The GFS hammers the cwa with tstms on the lljet late Mon ngt into Tue mrng, then again with aftn/eve tstms as a deep trof overspreads the region. The ECMWF is significantly more benign, leading to a very low confidence Tue and beyond. A blended approach was therefore used, with the NBM as a baseline but pops limited at slight chance. For temps, slightly cooler with the rain chances on Sat, then a cooler airmass builds in Sun-Mon. A slight warming trend Tue and Wed as heights build. The NBM with local adjustments was used for temps. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... ***HIGH IMPACT WEATHER EVENT EXPECTED THIS AFTERNOON AND EVENING DUE TO SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS*** A wave of low pressure will move along a nearly stationary front from the mid Hudson Valley into southeastern Connecticut this afternoon into this evening accompanied by thunderstorms. Some thunderstorms will be strong to severe. If storms do become severe, gusts of 50 kt or higher are possible along with hail. Duration of these conditions would be an hour or less for any thunderstorm. Some uncertainty remains in the exact location and timing of these storms. MVFR is likely, and IFR possible, in these storms. Otherwise VFR will continue through the forecast period There is a chance of MVFR at KSWF and KGON late tonight with fog and stratus. Gusty southwest winds to 25 kt into early this evening shift to west and northwest as the frontal boundary sags through the terminals. Winds shift back to west less than 10 kt late this evening. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... There is medium to high confidence in a line of showers and thunderstorms moving in from the north this afternoon into this evening. However, timing uncertainty of 1 to 2 hours remains for any specific terminal to have thunderstorms. Amendments are likely for changing flight categories and convective timing and location. .OUTLOOK FOR 18Z FRIDAY THROUGH MONDAY... .Friday...VFR. Chance of showers and thunderstorms in the afternoon with local MVFR. .Friday night-Saturday...Mainly VFR to start, then MVFR or lower possible with showers and tstms. .Sunday-Tuesday...VFR. A chance of afternoon thunderstorms Tuesday. Detailed information, including hourly TAF wind component forecasts, can be found at: http:/www.weather.gov/zny/n90 && .MARINE... Marginal SCA conditions this afternoon into evening for all nearshore waters with occasional 25 kt gusts. Thereafter conds are expected to remain primarily below SCA criteria into the day on Saturday, although seas could briefly approach 5 feet for several hours this evening and again on Friday morning, primarily east of Moriches Inlet. Winds and seas will increase on the ocean this weekend due to the passing remnants of Laura. Conditions are expected to remain blw sca lvls on Mon, but may creep up close to advy lvls on the ocean on Tue. && .HYDROLOGY... Localized flash flood threat this afternoon into evening with any training convection, otherwise mainly a minor urban and poor drainage flood threat with expected faster movement of storms. The remnants of Laura are progged to impact the area in the Sat-Sat ngt time period. 1-2 inches of rain are possible, which could lead to some minor urban and poor drainage flooding. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...FEB/JMC NEAR TERM...NV SHORT TERM...FEB LONG TERM...FEB/JMC AVIATION...MET MARINE...NV HYDROLOGY...FEB/JE
Hazardous weather outlook, Aug 27, 3:26 AM EDT, 12 hours 45 minutes before
Hazardous Weather Outlook National Weather Service New York NY 326 AM EDT Thu Aug 27 2020 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-280730- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 326 AM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. The Storm Prediction Center has placed the area in an enhanced risk for severe thunderstorms this afternoon into this evening. Severe thunderstorms are likely with damaging wind gusts of 60 mph or higher, along with large hail as the primary threats. An isolated tornado is also possible along with brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-280730- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 326 AM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The Storm Prediction Center has placed the area in an enhanced risk for severe thunderstorms this afternoon into this evening. Severe thunderstorms are likely with damaging wind gusts of 60 mph or higher, along with large hail as the primary threats. An isolated tornado is also possible along with brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Aug 27, 3:49 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service New York NY
349 PM EDT Thu Aug 27 2020
NYZ067>069-272030-
Putnam-Rockland-Orange-
349 PM EDT Thu Aug 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE...WESTERN
PUTNAM AND ROCKLAND COUNTIES...
At 348 PM EDT, a strong thunderstorm was located near Woodridge, or 7
miles west of Ellenville, moving southeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Newburgh, Middletown, Walden, Cold Spring, West Point, New Windsor,
Chester, Montgomery, Harriman, Fahnestock State Park, Gardnertown,
Kiryas Joel, Washingtonville, Highland Falls and Maybrook.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4160 7425 4158 7413 4161 7413 4161 7407
4158 7405 4159 7398 4158 7396 4153 7400
4146 7400 4144 7398 4149 7393 4150 7376
4133 7391 4132 7398 4129 7395 4121 7402
4152 7447 4157 7442 4163 7426
TIME...MOT...LOC 1948Z 304DEG 41KT 4169 7450
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 3:17 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 58 min |
| Aug 27, 4:00 PM EDT | Tornado Warning | OKX | Naugatuck Valley Planning Region | 30 min |
| Aug 27, 4:09 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 96 min |
| Aug 27, 4:20 PM EDT | Special Weather Statement | OKX | 25 min | |
| Aug 27, 4:27 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 48 min |
| Aug 27, 4:40 PM EDT | Special Weather Statement | OKX | 50 min | |
| Aug 27, 5:12 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 48 min |
| Aug 27, 5:20 PM EDT | Special Weather Statement | OKX | 40 min | |
| Aug 27, 5:29 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 46 min |
| Aug 27, 5:49 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region | 116 min |
| Aug 27, 6:21 PM EDT | Special Weather Statement | OKX | 39 min | |
| Aug 27, 6:54 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 51 min |
| Aug 27, 7:03 PM EDT | Special Weather Statement | OKX | 42 min | |
| Aug 27, 7:21 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 39 min |
| Aug 27, 3:49 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Aug 27, 4:05 PM EDT | Special Marine Warning | OKX | 55 min | |
| Aug 27, 4:33 PM EDT | Special Marine Warning | OKX | 57 min | |
| Aug 27, 4:34 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Aug 27, 4:49 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam, Rockland, Westchester | 41 min |
| Aug 27, 5:20 PM EDT | Special Marine Warning | OKX | 40 min | |
| Aug 27, 5:58 PM EDT | Special Marine Warning | OKX | 47 min | |
| Aug 27, 5:59 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 27 min |
| Aug 27, 6:03 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 57 min |
| Aug 27, 6:19 PM EDT | Special Weather Statement | OKX | Suffolk | 41 min |
| Aug 27, 6:36 PM EDT | Special Weather Statement | OKX | Suffolk | 54 min |
| Aug 27, 6:48 PM EDT | Special Marine Warning | OKX | 57 min | |
| Aug 27, 6:52 PM EDT | Special Marine Warning | OKX | 53 min | |
| Aug 27, 7:09 PM EDT | Special Weather Statement | OKX | Suffolk | 51 min |
| Aug 27, 7:26 PM EDT | Special Marine Warning | OKX | 64 min | |
| Aug 27, 7:27 PM EDT | Special Weather Statement | OKX | Bronx, Kings, New York | 48 min |
| Aug 27, 7:33 PM EDT | Special Marine Warning | OKX | 87 min | |
| Aug 27, 7:34 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, New York, Queens, Westchester | 41 min |
| Aug 27, 7:39 PM EDT | Special Marine Warning | OKX | 53 min | |
| Aug 27, 7:44 PM EDT | Special Weather Statement | OKX | Suffolk | 46 min |
| Aug 27, 7:52 PM EDT | Special Marine Warning | OKX | 39 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2020Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.